# SDR SIMA20210629001

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 33,634 hours, 30,637 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Degraded
- Location: Inbd Brake
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MECHANICAL/BRAKE DEGRADED MESSAGE. EMERGENCY DECLARED. LANDED SAFELY - PREVIOUS CREW REPORTS BRAKE DEGRADED MSG AFTER CONFIGURING FOR LANDING"TRANSFERRED TO NRWC 857-DFW-03816"-C/A-R&R INBOARD BRAKES BRAKE CONTROL VALVE IAW E-140 AMM 32-41`-06 OPS CHECK GOOD. SEE NRWC # 857-DFW-03816 FOR CORRECTIVE ACTION TAKEN
